# SDR AALA201604179007

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 19,867 hours, 16,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L2 DOOR VENT FLAP WILL NOT UNLOCK WHEN CLOSING DOOR.  REPLACED VENT FLAP CAM PLATE IAW AMM 52-12-25.  THIS EVENT IS ASSOCIATED WITH THE EVENT REPORTED ON AALA201604179006.
